# SDR IXXA0200009O

- Difficulty date: March 7, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 82,158 hours, 26,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: T/E Flap
- Part time: 82,158 hours, 26,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM PDX, THE TAKEOFF WARNING HORN SOUNDED WHEN THE LANDING GEAR AND FLAPS WERE RETRACTED AND COULD NOT BE SILENCED.  THE FLIGHT RETURNED TO PDX FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE FLAP LIMIT SWITCH CONNECTOR CONTAMINATED.  MAINTENANCE CLEANED THE CONNECTOR AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
